# SDR FOTR20171204175

- Difficulty date: December 4, 2017
- Submitted: February 9, 2018
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25376
- Aircraft time: 51,659 hours, 31,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Damaged
- Location: Bs 440
- Part time: 51,659 hours, 31,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 440 FRAME, PUNCTURED AND CRACKED.  JUST OTBD OF STRINGER 8R.
